# SDR DALA2021101806428

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 92,643 hours, 41,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 3R DISARMING LEVER WAS HARD TO DISARM,CYCLED LEVER,SHOWED DISARMED. CYCLED DOOR TWICE TO MAKE SURE IT WAS CLOSED,SECOND ATTEMPT ARMING LEVER WENT BACK TO ARM AND SLIDE DEPLOYED. CORRECTIVE ACTION: REMOVED AND INSTALLED 4R SLIDE EVAC PACK PER B757 AMDS WORKCARD 2560-01524-04C. ALL RII C/W. (8108438)
